Skip to Content

I started Incivek one week ago. Still no diarrhea. Did I dodge the bullet or will it come on later?

Responses (1)

Marvell 7 Oct 2011

I realize this answer is very late but may help someone in future.

Diarrhea is a common side effect of Incivek, but it may not be experienced by everyone taking it. I hope you did dodge the bullet so to speak.

https://www.drugs.com/sfx/incivek-side-effects.html

Ronnie111 9 Jan 2012

I'm in my 12th and last week of Incivek. No diarrhea whatsoever. Main side effect is rash and ITCHING LIKE A MAD MAN!

Jewell.wise 12 Feb 2012

I do believe that even they tell u of the side affects u as ur own person don't have to experience them all

mhanna1202 5 Apr 2012

Good for you not to get that one though anti diareals fix the problem, for the rashes anti itch creams, vitimin e cream and lots of water to be sure and Epsom salt soaks work well. Also breathable fabris seem to help

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions